On periodic solutions of nonlinear difference equations in the critical case

Authors

  • G. P. Pelyukh Ин-т математики НАН Украины, Киев

Abstract

We establish conditions for the existence and uniqueness of a periodic solution of one nonlinear difference equation.

Published

25.02.1998

Issue

Section

Research articles

How to Cite

Pelyukh, G. P. “On Periodic Solutions of Nonlinear Difference Equations in the Critical Case”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 2, Feb. 1998, pp. 304–308, https://umj.imath.kiev.ua/index.php/umj/article/view/4964.